# SDR AALA201610139016

- Difficulty date: October 12, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 74,751 hours, 10,575 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347904600400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON AFT CABIN FLOORBEAM BETWEEN FR 75A AND FR 76 AT Y2462.  REPLACED FLOORBEAM PER SRM 53-41-14, SRM 51-42-11 AND SRM 51-44-11.
